Aa
A
A
Close
Blank
Avatar universal
finding it hard to get an erection
hi doctor
            i have been to my doctors and they have prescribed me 10 milligrams of lisinoprol daily but i am now finding it hard to get an erection can i take viraga
Cancel
1 Answers
1 Answers
Page 1 of 1
Avatar universal
Hi Softone, look there are a lot of meds with the side effect of ED, the only real way would be to go back to your doctor, and ask him if can change it for you, to something that doesent give you ED, other wise your just stuffing your body with drugs, not good.
Good Luck
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Sexual Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Sexual Health Answerers
139792 tn?1447663565
Blank
Indore, India
Avatar universal
Blank
Sactown, CA
11369760 tn?1449507972
Blank
Southwest , MI
80052 tn?1358657300
Blank
way off the beaten track!, BC
1622896 tn?1448199822
Blank
Somewhere ?, United Kingdom